# SDR 2007UALA03477

- Difficulty date: August 29, 2007
- Submitted: August 31, 2007
- Operation: Air carrier
- Aircraft: N488UA
- Make and model: Airbus A320-232
- Aircraft serial: 1680
- Aircraft time: 18,692 hours, 8,237 cycles
- Engine: Iae V2527A5
- System (JASC): 3250 · Landing Gear Steering System
- Part: Servo Valve
- Condition: Faulty
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ACFT RETURNED TO GATE DUE TO EXCESSIVE PULLING TO THE LEFT DURING TAXI.   FOUND  NOSE GEAR STEERING VALVE FAULT,  REPLACED NOSE GEAR STEERING VALVE.
